# SDR SWAA2025032408505

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 53,193 hours, 27,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXT EMERGENCY LT. ON RH SIDE INOP<[01] RELAMPED AFT EXT EMERGENCY LT ON RH SIDE IN REF TO AMM 33-51-04
